# SDR AALA202107168312

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737-8
- Aircraft serial: 44469
- Aircraft time: 743 hours, 290 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 743 hours, 290 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: :DURING LANDING AIRCRAFT TOOK A BIRD STRIKE TO RIGHT ENGINE. MAINTENANCE FOUND 4 OGV OUTER PLATFORMS DAMAGED AND REPLACED THEM PER AMM 72-21-09.
